# SDR CALA2024060501709

- Difficulty date: June 4, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N25201
- Make and model: Boeing 737824
- Aircraft serial: 28958
- Aircraft time: 68,723 hours, 25,885 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15202789
- Condition: Corroded
- Location: Bs 807
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 807 R/H I/B SEAT TRACK HAS MINOR CORROSION  SUPPORT TASK NSA EMX NR 00214 REMOVED AND RE-INSTALLED FLOOR PANELS  241F,241UF, 242MF, 242PF  PRIOR BLEND FOUND TO BE OUT AS TRANS FROM NSA EMX NR 00214 HANGAR NR 6225882 WORK ACCOM T OFLIMITS IAW B737-800 SRM 53-00-52, CUT OUT DAMAGED SECTION OF 983 INSPECTED  SEAT TRACK AND REPLACED IAW B737-800 SRM 53-00-52-2R-5,
